MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATH SOLID PS TIB INS TRL SZ 4 - 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATH SOLID PS TIB INS TRL SZ 4 - 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532-T-409Y
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"posterior part of the poly broke during trialing".Patient had to undergo another surgery to remove the broken part since the patients wound was closed without removing it.Patient had to undergo another surgery to remove the broken part since the patients wound was closed without removing it.And x-ray was used." primary tka, surgical delay in minutes: 45minutes.
 
Additional Manufacturer Narrative
Correction: upon further review of the information provided, this event has been determined to be non-reportable.A delay in surgery was reported to remove the fragment of the trial device, the procedure was completed successfully, and no injury occurred.Additionally, a review of clinician-approved risk documentation indicates that the highest potential probability of serious incident associated with material fragments is considered negligible.Furthermore, an analysis of complaint history data shows that there have been no reports of serious injury or death resulting from similar events within this device family.Based on this review, it is unlikely that a serious injury or death would result if this event were to recur.Therefore, this event is not reportable.
 
Event or Problem Description
Update: "the patient was still under anesthesia when they realized a piece was missing.They noticed it straight away when the trial poly came out.".

Brand Name
TRIATH SOLID PS TIB INS TRL SZ 4 - 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23610273
Report Number0002249697-2025-01354
Device Sequence Number9444512
Product Code MBH
UDI-Device Identifier07613327402834
UDI-Public07613327402834
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5532-T-409Y
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age70 YR
Patient SexFemale